MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5221829
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.In the morning of (b)(6) 2019, the patient reported that her blood glucose level was over 300 mg/dl and while the patient was sleeping, her infusion set's tubing came apart close to the site location.The site location was at patient's right buttock and the pump was in right pocket of her shirt.The infusion had been in use for three days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8948924
Report Number3003442380-2019-01772
Device Sequence Number2129417
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5221829
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date08/30/2019
Patient Sequence Number1